# SDR UALA2010111004179

- Difficulty date: November 10, 2010
- Submitted: November 17, 2010
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 27,119 hours, 12,040 cycles
- Engine: Iae V2527A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT IN RT OB FLAP TRAILING EDGE.  APPROX 1. 5 FT IB OF OB FLAP TRACK FIRING. MEASURES APPROX 1.5IN BY 2IN. .0 85 IN. IN DEPTH. REPAIRED PER GNMM 1-0-1-24.
